Open Access
2015 Non-uniformly local tent spaces
Alex Amenta, Mikko Kemppainen
Publ. Mat. 59(1): 245-270 (2015).


We develop a theory of 'non-uniformly local' tent spaces on metric measure spaces. As our main result, we give a remarkably simple proof of the atomic decomposition.


Download Citation

Alex Amenta. Mikko Kemppainen. "Non-uniformly local tent spaces." Publ. Mat. 59 (1) 245 - 270, 2015.


Published: 2015
First available in Project Euclid: 21 January 2015

zbMATH: 1310.42012
MathSciNet: MR3302581

Primary: 42B35
Secondary: 58J60

Keywords: admissible balls , atoms , Local tent spaces , weighted measures

Rights: Copyright © 2015 Universitat Autònoma de Barcelona, Departament de Matemàtiques

Vol.59 • No. 1 • 2015
Back to Top